# SDR UALA2013070804714

- Difficulty date: July 5, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 47,569 hours, 10,202 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: T68359
- Condition: Failed
- Location: Crossfeed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE FOR FUEL CROSSFEED FWD DISPLAYED ON STATUS PAGE. TRIPPED CIRCUIT BREAKER L23.     REPLACED FWD FUEL CROSSFEED ACTUATOR IAW AMM.
